# SDR 2008UALA03218

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 62,578 hours, 18,158 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D30654122U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1 LEFT SLIDE PRESSURE IS ONE NEEDLE OUT OF THE GREEN BAND.  PRESSURE LEAK IN SLIDE BOTTLE.  REPLACED SLIDE ASSY.
